MAUDE Adverse Event Report: DEPUY MITEK LLC US BRISTOW-LATARJET 36MM SCREW,TOP-HAT(1); LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM

DEPUY MITEK LLC US BRISTOW-LATARJET 36MM SCREW,TOP-HAT(1); LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Catalog Number 285112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Udi: (b)(4).The lot number is not currently available.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during latarjet procedure, the bristow-latarjet 36mm screw,top-hat(1) device broke during removal.There was no patient consequence and no surgical delay reported.The procedure was completed successfully with a spare device.There were no fragments generated.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: g5: the pma/ 510(k) have been updated to reflect the correct information.Investigation summary
=
> the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
BRISTOW-LATARJET 36MM SCREW,TOP-HAT(1)
Common Device Name
LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9369531
Report Number1221934-2019-59748
Device Sequence Number2287123
Product Code HRX
UDI-Device Identifier10886705020638
UDI-Public10886705020638
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number285112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/25/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1